Lancaster EPrints

Non-linearity in stock index returns: the volatility and serial correlation relationship

Venetis, I A and Peel, D (2005) Non-linearity in stock index returns: the volatility and serial correlation relationship. Economic Modelling, 22 (1). pp. 1-19. ISSN 0264-9993

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Economic Modelling
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44451
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:16
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:02
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44451

Actions (login required)

View Item